Koppelman formulas on Grassmannians
Journal article, 2010

We construct Koppelman formulas on Grassmannians for forms with values in any holomorphic line bundle as well as in the tautological vector bundle and its dual. As an application we obtain new explicit proofs of some vanishing theorems of the Bott-Borel-Weil type by solving the corresponding -equation. We also relate the projection part of our formulas to the Bergman kernels associated to the line bundles.

Author

Elin Götmark

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Håkan Samuelsson Kalm

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Henrik Seppänen

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Journal für die Reine und Angewandte Mathematik

0075-4102 (ISSN)

Vol. 640 (March) 101-115

Subject Categories

Mathematics

DOI

10.1515/CRELLE.2010.021

More information

Created

10/7/2017